# SDR SWAA030222

- Difficulty date: January 29, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 54,138 hours, 27,316 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: R291206EE025OT
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, LOST HYD A-SYS PRESSURE AND QUANTITY INDICATIONS AFTER TAKEOFF.  REMOVED AND REPLACED LEFT MLG RETRACT ACTUATOR HYD LINE PER MM.
